# SDR 2007UALA01546

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 56,458 hours, 19,432 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR SKIN FASTENER HOLE -B- AT SIDE LINK FITTING ATTACH AREA HAS 3 EA DEEP GOUGES.    [06-14-07]    MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE SKIN, REPLACED PRODUCTION SLICE AND REPAIRED HOLE PER UA ENGINEERING SPECIFICATIONS.
